# SDR USAASA03044

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145510
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE PASSENGER MID AFT EMERGENCY POWER SUPPLY BATTERY PACK WAS FOUND INOPERATIVE DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK. (M)
